Commutant lifting theorem for n-tuples of contraction

Müller, Vladimír: Commutant lifting theorem for n-tuples of contraction. Acta scientiarum mathematicarum, (59) 3-4. pp. 465-474. (1994)

[img] Cikk, tanulmány, mű
math_059_numb_003_004_465-474.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 3-4
Page Range: pp. 465-474
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 473-474.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15486

Actions (login required)

View Item View Item